MAUDE Adverse Event Report: EUROSETS S.R.L. ADVANCED MEMBRANE GAS EXCHANGE PMP STERILE; Oxygenator, Cardiopulmonary Bypass

EUROSETS S.R.L. ADVANCED MEMBRANE GAS EXCHANGE PMP STERILE; Oxygenator, Cardiopulmonary Bypass
Model Number US5062
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Codes Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); No Clinical Signs, Symptoms or Conditions (4582); Hemodynamic instability (4868)
Date of Event 01/19/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that per the clinician, about an hour and a half after initiating support, there was blood noted to be coming from the bottom of the oxygenator where the base of the egress meets the heat exchanger.The blood was wiped clean and thought to be coming from a connection however, the issue persisted as a slow bleed throughout the shift.The oxygenator safely exchanged and considered out of box failure.
 
Additional Manufacturer Narrative
Section d4: expiration date and manufacture date (h4) cannot be determined.The primary udi number in d4 is reflective of all available information.No further information was provided.A supplemental report will be submitted once the manufacturer¿s investigation is completed.
 
Additional Manufacturer Narrative
No further information was provided.A supplemental report will be submitted once the manufacturer¿s investigation is completed.
 
Event or Problem Description
It was additionally reported that no issues were noted during priming.No leaking of crystalloid was noted during routine check of the primed pump.The patient was unstable and had to be off of venoarterial extracorporeal membrane oxygenation (va ecmo) for the circuit exchange but tolerated it well with increased pressors.The leakage seemed intermittent; initially the source was thought to be from a pigtail which was changed out.The leakage was from the inside of the blue portion on the bottom of the oxygenator.The new oxygenator worked fine.No infectious risk was noted.

Brand Name
ADVANCED MEMBRANE GAS EXCHANGE PMP STERILE
Common Device Name
Oxygenator, Cardiopulmonary Bypass
Manufacturer (Section D)
EUROSETS S.R.L.
strada statale 12, n°143
medolla, modena 41036
IT  41036
Manufacturer (Section G)
EUROSETS S.R.L.
strada statale 12, n°143
medolla, modena 41036
IT   41036
Manufacturer Contact
fredric gold
6035 stoneridge drive
pleasanton, CA 94588
7818528207
MDR Report Key24241502
Report Number3003752502-2026-00006
Device Sequence Number9183659
Product Code DTZ
UDI-Device Identifier08034013782020
UDI-Public(01)08034013782020(10)11585208(17)280604
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K141492
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUS5062
Device Catalogue NumberUS5062
Device Lot Number11585208
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer01/29/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2026
Supplement Date Received by Manufacturer03/04/2026
09/28/2026
Initial Report FDA Received Date02/02/2026
Supplement Report FDA Received Date03/18/2026
09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown